# SDR DXTA2023091195030

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 7,456 hours, 5,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ONE HOUR INTO FLIGHT, OBSERVED ALL CABIN EMERGENCY LIGHTS FLASHING ON AND OFF WITH THE SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED #1 AND #2 EMERGENCY LIGHTING BATTERIES PERFORMED OPS CHECK AND CHARGING OF THE EMERGENCY LIGHTING OPS CHECK GOOD AT THIS TIME REF AMM 33-52-01.
